# SDR COMA2010091750204

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 34,291 hours, 29,684 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensing Element
- Part number: 355924400
- Condition: Failed
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM CMH TO MSP RECEIVED LEFT 14TH STAGE DUCT WARNING MSG.  EMERGENCY DECLARED, A/C DIVERTED TO DAY LANDED SAFELY.  REMOVED AND REPLACED LEFT PYLON 14TH STAGE SENSING ELEMENT.
